# SDR DALA2014070303873

- Difficulty date: July 2, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 69,902 hours, 32,082 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOD DAMAGE AFT CARGO DOOR LOWER AFT CORNER. NO CRACKS, PULLED FASTENERS NOTED. NOT IN PRESSURIZED AREA.
